On midpoint convex set-valued functions.

Kazimierz Nikodem

Aequationes mathematicae (1987)

  • Volume: 33, page 46-56
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Nikodem, Kazimierz. "On midpoint convex set-valued functions.." Aequationes mathematicae 33 (1987): 46-56. <http://eudml.org/doc/137201>.

@article{Nikodem1987,
author = {Nikodem, Kazimierz},
journal = {Aequationes mathematicae},
keywords = {convexity; boundedness; measurability; continuity; set-valued functions; topological vector space},
pages = {46-56},
title = {On midpoint convex set-valued functions.},
url = {http://eudml.org/doc/137201},
volume = {33},
year = {1987},
}

TY - JOUR
AU - Nikodem, Kazimierz
TI - On midpoint convex set-valued functions.
JO - Aequationes mathematicae
PY - 1987
VL - 33
SP - 46
EP - 56
KW - convexity; boundedness; measurability; continuity; set-valued functions; topological vector space
UR - http://eudml.org/doc/137201
ER -

NotesEmbed ?

top

You must be logged in to post comments.